Публикация №6097

Название публикацииRATE OF CONVERGENCE TO STATIONARITY OF THE SYSTEM M/M/N/N+R
Название на другом языке
Тип публикацииСтатья
ИзданиеTOP
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2011
Том19
Номер2
ГлаваНе задан
Страницы336-350
АннотацияНе задан
Авторыvan Doorn E.A.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2010) BOUNDS AND ASYMPTOTICS FOR THE RATE OF CONVERGENCE OF BIRTH-DEATH PROCESSES

(2008) MARKOV CHAINS AND MODELS IN CONTINUOUS TIME

(2009) ON THE SPEED OF CONVERGENCE TO STATIONARITY OF THE ERLANG LOSS SYSTEM

(1997) THE DECAY FUNCTION OF NONHOMOGENEOUS BIRTH-DEATH PROCESSES, WITH APPLICATION TO MEAN-FIELD MODELS

(1995) UPPER AND LOWER BOUNDS ON THE RATE OF CONVERGENCE FOR NONHOMOGENEOUS BIRTH AND DEATH PROCESSES

(2008) МАРКОВСКИЕ ЦЕПИ И МОДЕЛИ С НЕПРЕРЫВНЫМ ВРЕМЕНЕМ / CONTINUOUS-TIME MARKOV CHAINS AND MODELS